MathSciNet Relay Station
MathSciNet bibliographic data
MR2130274 (2005k:11140) 11J25 (11G50)
Corvaja, Pietro; Zannier, Umberto A lower bound for the height of a rational function at $S$-unit points. Monatsh. Math. 144 (2005), no. 3, 203–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement